# SDR N6WA20100605

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 4,885 hours, 3,380 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT 12D BY WINDOW AND ROW 13 AND 16 IN ISLE CEILING INOP.   POWERED DOWN A/C REBOOTED E EXIT LIGHT SYS OPS CHECK NORMAL AT THIS TIME. ALL WORK DONE IAW AMM CHAP 33-51-00.
